# SDR AALA201810099009

- Difficulty date: September 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRONT WINDSHIELD FRAME CONTINUITY FITTING AT FR 4 AND S20L. REPLACED FRONT WINDSHIELD FRAME CONTINUITY FITTING PER EA 284805.
